# SDR JR2R2011082100336

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L CORRODED FS 333-319.70.  REMOVED AND REPLACED STR 26L FS 33-319.70 IAW CRJ 900 SRM 51-42-06, 5142-21.
